QUT ePrints

Fuzzy Genetic Algorithms with Fuzzy Solutions

Zhang, Jinglan, Pham, Binh L., & Chen, Yi-Ping Phoebe (2001) Fuzzy Genetic Algorithms with Fuzzy Solutions. The Australian Journal of Intelligent Information Processing Systems, 7(1-2), pp. 1-10.

Abstract

-

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

155 since deposited on 27 Sep 2007
17 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 9799
Item Type: Journal Article
Additional Information: For more information, please refer to the journal’s website (see hypertext link) or contact the author.
Additional URLs:
ISSN: 1321-2133
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2001 (please consult author)
Deposited On: 27 Sep 2007
Last Modified: 09 Jun 2010 22:46

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page